It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Re: Fosamax causing back spasms?

Re: Fosamax causing back spasms?

[ Back to Messages ]

Message

Posted by Heather on January 22, 2000 at 12:19:21:

In Reply to: Fosamax causing back spasms? posted by Brent on October 20, 1999 at 00:21:45:

: My mom (who is 57) was recently diagnosed with Osteoporosis. Her doctor prescribed Fosamax as the most effective treatment currently available. But since she has begun taking Fosamax, she has been experiencing occasional back spasms that are very crippling. She never had a problem of this kind before taking Fosamax so she strongly suspects a connection. She is wondering if anyone else taking Fosamax has had similar problems? Thanks!

: Regards, Brent

I have been taking Fosamax for 2 months and just this week started having severe muscle soreness in my right upper back just below my shoulder blade. I have not done anything to strain my back so am wondering if it could be caused by Fosamax. I did not take Fosamax this morning and will probably stop for a week or so to see if this will clear it up. I have followed the Fosamax directions to the letter and, in fact, do not eat anything for 2 hours after taking it. Has anyone else experienced this or is it just a coincidence?

Heather



Follow Ups




All times are GMT -7. The time now is 03:51 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!